Vol. 54, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Self-adjoint extensions of symmetric subspaces

Aad Dijksma and Hendrik S. V. de Snoo

Vol. 54 (1974), No. 1, 71–100
Abstract

A theory of self-adjoint extensions of closed symmetric linear manifolds beyond the original space is presented. It is based on the Cayley transform of linear manifolds. Resolvent and spectral families of such extensions are characterized. These extensions are also determined by means of analytic contractions between the “deficiency spaces” of the original symmetric linear manifold.

Mathematical Subject Classification 2000
Primary: 47B25
Milestones
Received: 1 November 1973
Published: 1 September 1974
Authors
Aad Dijksma
Hendrik S. V. de Snoo